RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 36, Issue 1  


Method of invariant transformations and logical deduction
A. B. Nikolenko
3
Commuting generalized inverse matrices
L. D. Dobryakov
17
Fragments of the word $\Delta$ in the braid group
S. I. Adian
25
Modulus of continuity of the Weierstrass function
N. G. Gamkrelidze
35
Moving singularities of solutions of differential systems with cylindrical phase surface
A. R. Artykov, G. A. Rabinkov, I. G. Rozet
39
Full access to content Negligible sets in locally convex spaces
V. I. Bogachev
51
Absence of absolute summability of the spectral expansions of functions from Nikol'skii's class by Riesz means
V. G. Dolgolaptev
65
Bounded Chebyshev sets in finite-dimensional Banach spaces
I. G. Tsar'kov
73
Chebyshev subspaces of spaces of abstract affine functions
G. M. Ustinov
89
Superextension-type functors and soft mappings
A. V. Ivanov
103
Two limit theorems for critical Bellman-Harris branching processes
A. L. Yakymiv
109
Quasicomplements and minimal systems in $l_\infty$
B. V. Godun
117
Approximation of functions of several variables by Fejer sums
S. P. Baiborodov
123
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019